MathSciNet Relay Station
MathSciNet bibliographic data
MR2064188 39A05
Camouzis, E.; Papaschinopoulos, G. Global asymptotic behavior of positive solutions on the system of rational difference equations $x\sb {n+1}=1+x\sb n/y\sb {n-m},\ y\sb {n+1}=1+y\sb n/x\sb {n-m}$. Appl. Math. Lett. 17 (2004), no. 6, 733–737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement